# SDR CA040413004

- Difficulty date: August 13, 2003
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 12,225 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIN FAILURE,  SHEARED AT TOP THREAD OF THREADED SHANK FOR ADJUSTER NUT.
